# SDR SWAA2016081554830

- Difficulty date: August 4, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 39,567 hours, 18,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812817
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR ZEE ANGLE CRACKED AT BS 787.   R & R THE ZEE ANGLE IAW SRM.
